# SDR 06FDEA03441

- Difficulty date: September 26, 2006
- Submitted: September 27, 2006
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11
- Aircraft serial: 48481
- Aircraft time: 50,381 hours, 9,909 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Wire
- Condition: Burned
- Location: Electrical
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

LEVEL-1 ALERT   TANK 2L AFT PUMP LOW. TANK 2L LT AFT CB POPPED.   REPLACED NR 2 L PUMP IAW MM 28-22-01-4  NO HELP.  REMOVED ELC TERMINAL FROM R2-56 2X AND CB STAYED IN.   REINSTALLED ORIGINAL NR 2 L PUMP IAW MM 28-22-01-4.  FOUND ELECTRICAL WIRES BURNED UNDER THE FLOOR AT STA ABOUT 1 401. REPAIRED ELECTRICAL WIRES AND FSC R-T-S TEST PASSED IAW MM20-30-01-2 AND MM28-08-01-5. A/C OK FOR SVC.
